A year ago i went to see an EENT doctor he told me i had severe case of post nasal drip. He also said that the back of my throat looked like cobblestones. I was advised to use Zyrtec and it seemed to help for awhile. I ran out of Zyrtec and I didnt get a chance to go to the store for a few dYs and by this time my allergies went haywire. When I started back on this regime it appeared not to work as well as it did before. it was so bad that if i laid on my left side when i went to sleep i would cough so hard that i would gag. it took about 6mos of that awful feeling of someone tinkling my throat to go away. its a another year andly its back with a venegance. i went to the doctor and they said i had a sinus infection i started the medicine and after a few days i noticed i wasnt having my normal routine of bowel movements. i stopped taking the antibotics. i was given flonase but it burns when i spray it on the right side onView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.